# SDR CALA2025103010751

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 77,443 hours, 13,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

36D EMERGENCY PATH LIGHT ON SEAT BROKEN AND FOUND HANGING FROM SEAT.  LIGHT HOUSING HAS BROKEN TABS SO UNABLE TO SECURE TO SEAT.  TAPE FOUND ON SIDE WHICH FAILED TO RETAIN UNIT TO SEAT.  NEW LIGHT ASSEMBLY INSTALLED AND EMERGENCY LIGHT SECURED INSIDE UNIT. TASK CARRIED OUT IAW CMM 25-23-52. EMERGENCY LIGHT OPS TEST CARRIED OUT IAW AMM 33-51-00/501.
